Alert archive / Florida / Special Weather Statements in 2015
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Jul 22, 2015, 4:21 PM EDT for Union County, Florida. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2015, 4:21 PM EDT (20:21 UTC)
- Expired
- Jul 22, 2015, 5:15 PM EDT
- In force
- 54 min
- Issued by
- NWS Jacksonville, FL
County Union County, FL
The radar
The Jacksonville radar (KJAX), 95 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.4 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1696 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 976 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
474 WWUS82 KJAX 222021 SPSJAX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 421 PM EDT WED JUL 22 2015 FLZ022-030-031-036-222115- ALACHUA FL-BRADFORD FL-UNION FL-COLUMBIA FL- 421 PM EDT WED JUL 22 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLUMBIA...WEST CENTRAL BRADFORD...NORTH CENTRAL ALACHUA AND UNION COUNTIES UNTIL 515 PM EDT... AT 421 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER UPLAND PINES...OR 7 MILES WEST OF WORTHINGTON SPRING...MOVING EAST AT 15 MPH. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. LOCATIONS IMPACTED INCLUDE... LAKE BUTLER...RAIFORD...WORTHINGTON SPRING...WORTHINGTON SPRINGS... GROVES...UPLAND PINES...BEASLEY...PALESTINE COMMUNITY...NEW RIVER... PROVIDENCE...LA CROSSE...BROOKER...JOHNSTOWN...ELLERBEE AND DUKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2992 8266 3007 8258 3011 8220 2981 8231 TIME...MOT...LOC 2021Z 256DEG 15KT 2996 8255 $$ ENYEDI
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jul 22, 2:36 PM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jul 22, 2:36 PM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
236 PM EDT WED JUL 22 2015
...HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH TOMORROW...
.NEAR TERM /THROUGH THURSDAY/... THE HEAT ADVISORY IS VERIFYING
QUITE NICELY WITH TEMPS IN THE MID TO UPPER 90S COUPLED WITH
DEWPOINTS IN THE UPPER 70S WITH HEAT INDICES AVERAGING AROUND 110
DEGREES. JAX RECORDED A HEAT INDEX OF 111 DEGREES JUST RECENTLY.
MUCH LESS THUNDERSTORM COVERAGE IS EXPECTED THIS AFTERNOON
COMPARED TO PREVIOUS DAYS AS UPPER LEVEL SUPPORT IS GREATLY
LACKING. NEVERTHELESS...HIGH MOISTURE AND STRONG INSTABILITY WILL
SUPPORT WIDELY SCATTERED TO SCATTERED STORMS DURING THE REST OF
THE AFTERNOON HOURS. STORMS WILL BUILD EAST TOWARDS THE I-95
CORRIDOR THROUGH LATE AFTERNOON AND THEN QUICKLY WIND DOWN EARLY
THIS EVENING WITH A QUIET AND MUGGY EVENING IN STORE FOR THE AREA.
ISOLATED STRONG STORMS THIS AFTERNOON WILL BE CAPABLE OF EXCESSIVE
LIGHTNING...HEAVY RAINFALL...AND GUSTY WINDS UP TO 40 TO 50 MPH.
THURSDAY...LOCAL WEATHER PATTERN IS LOCKED IN A
REPEATING...GROUNDHOG DAY...LIKE PATTERN AS THE EAST COAST TROUGH
REMAINS IN PLACE AND CONVECTION FIRES IN A FAMILIAR PATTERN IN THE
MEAN UPPER LEVEL NORTHWESTERLY FLOW! THE OLD PRE-FRONTAL BOUNDARY
WILL LAY ACROSS NORTH-CENTRAL FLORIDA WITH EARLY CONVECTION ALONG
THE SOUTHERN PERIPHERY OF THE NWS JACKSONVILLE AREA OF
RESPONSIBILITY. BY LATER AFTERNOON CONVECTION FIRES OVER SOUTHEAST
GEORGIA ALONG A FRONTAL BOUNDARY AND DROPS SOUTH TOWARD INTERSTATE
10 AND NORTH FLORIDA. THIS SHOULD INTERACT WITH THE ATLANTIC SEA
BREEZE FRONT FIRING SOME STRONG TO SEVERE STORMS ALONG THE EAST
COAST/ST JOHNS RIVER COUNTIES. HIGH TEMPERATURES WILL BE IN THE
UPPER 90S AGAIN OVER INTERIOR SOUTHEAST GEORGIA AND THE SUWANNEE
RIVER VALLEY. ELSEWHERE TEMPS WILL TOP OUT IN THE LOWER TO MID 90S
ON THURSDAY. EXPECT HEAT INDEX VALUES AROUND ADVISORY LEVEL.
.LONGER TERM /FRIDAY THROUGH WEDNESDAY/...
ON FRIDAY...THE CONVECTION SHOULD INITIATE A BIT EARLIER AND BE
MORE WIDESPREAD SO THIS WILL HELP TO KEEP THE HIGH TEMPERATURES
DOWN INTO THE LOWER 90S IN MOST PLACES.
WEEKEND AND BEYOND...THE MORE THINGS CHANGE...THE MORE THEY STAY THE
SAME. LOCKED IN A PATTERN WITH A MEAN UPPER LEVEL TROUGH ALONG THE
EAST COAST AND UPPER LEVEL HIGH PRESSURE TO OUR WEST A MEAN
NORTHWESTERLY UPPER LEVEL FLOW WILL CONTINUE ACROSS THE REGION. THE
FRONTAL BOUNDARY WILL MEANDER BACK AND FORTH OVER THE LOCAL AREA
ENHANCING AFTERNOON AND EVENING CONVECTION.
SOME MODELS INDICATE POTENTIAL DEVELOPMENT OFF THE FLORIDA/SOUTHEAST
COAST LATE IN THE PERIOD. RIGHT NOW IF IT DEVELOPS THE ECMWF IS
MOVING IT NORTH AWAY FROM THE AREA AND GFS IS VERY RESERVED IN
DEVELOPMENT...SO NOT MUCH TO SPECULATE ON FOR US AT THIS POINT BUT
COULD LEAD TO REDUCED RAIN CHANCES IF IT INDEED DEVELOPS AS ECMWF
SUGGESTS.
&&
.AVIATION...
VFR CONDITIONS WILL PREVAIL OUTSIDE OF AFTERNOON CONVECTION. LOWER
COVERAGE OF STORMS ARE EXPECTED THIS AFTERNOON SO WE WILL KEEP
VCTS IN PLACE FOR NOW. SHORT TERM AMENDMENTS MAY BE NEEDED FOR ANY
STORMS THAT HEAD TOWARDS ANY OF THE TERMINALS. STORMS SHOULD BE
BRIEF BUT WILL BE CAPABLE OF HEAVY RAIN AND GUSTY WINDS.
&&
.MARINE...
SOUTHWESTERLY WINDS WILL INCREASE AGAIN WITH NOCTURNAL SURGE THIS
EVENING AND WE WILL CARRY AN SCEC HEADLINE ACROSS THE OFFSHORE
LEGS TO ACCOUNT FOR WINDSPEEDS OF 15 TO 20 KNOTS THIS EVENING.
OFFSHORE FLOW WILL CONTINUE THROUGH THE END OF THE WEEK WITH
SCEC CONDITIONS IN NOCTURNAL SURGES EACH EVENING. TROUGH AXIS WILL
SHIFT SOUTH ACROSS THE REGION ON SATURDAY WITH WINDS BECOMING
ONSHORE OVER THE WEEKEND AND CONTINUING THROUGH EARLY NEXT WEEK
WITH NO HEADLINES EXPECTED.
RIP CURRENTS: LOW RISK.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 77 96 76 93 / 30 40 60 60
SSI 79 93 78 91 / 30 50 60 60
JAX 76 96 77 91 / 20 50 60 70
SGJ 79 94 79 90 / 20 40 60 60
GNV 76 93 77 90 / 20 50 50 70
OCF 77 91 77 89 / 20 50 50 70
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR BAKER-BRADFORD-
CLAY-COASTAL DUVAL-COASTAL NASSAU-COLUMBIA-FLAGLER-HAMILTON-
INLAND DUVAL-INLAND NASSAU-PUTNAM-ST. JOHNS-SUWANNEE-UNION.
GA...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR APPLING-ATKINSON-
BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
WARE-WAYNE.
AM...NONE.
&&
SHULER/SANDRIK/WALSHHazardous weather outlook, Jul 22, 3:22 AM EDT, 12 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 322 AM EDT WED JUL 22 2015 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-231000- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 322 AM EDT WED JUL 22 2015 ...HEAT ADVISORY THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... WITH HIGH TEMPERATURES IN THE MID TO UPPER 90S FOR MOST AREAS TODAY...AND WITH HUMID CONDITIONS PERSISTING...MAXIMUM HEAT INDEX READINGS OF 108 TO 113 WILL BE LIKELY THIS AFTERNOON. A HEAT ADVISORY IS IN EFFECT FOR MOST AREAS. SCATTERED MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS CAN BE EXPECTED. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED TO NUMEROUS MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED EACH DAY. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL. HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH FRIDAY WITH AFTERNOON HEAT INDICES OF 105 TO 110 DEGREES. LOWER HEAT INDICES ARE EXPECTED THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jul 22, 3:54 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
354 PM EDT WED JUL 22 2015
FLZ020-022-GAZ162-163-222100-
COLUMBIA FL-HAMILTON FL-CLINCH GA-ECHOLS GA-
354 PM EDT WED JUL 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLUMBIA...
NORTHEASTERN HAMILTON...SOUTHEASTERN ECHOLS AND SOUTHEASTERN CLINCH
COUNTIES UNTIL 500 PM EDT...
AT 354 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF BELMONT...OR 12 MILES NORTHEAST OF JASPER...MOVING
EAST AT 10 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
FARGO...NEEDMORE AND BELMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3070 8275 3066 8243 3062 8243 3061 8242
3058 8242 3058 8246 3048 8246 3034 8253
3054 8289
TIME...MOT...LOC 1954Z 275DEG 8KT 3059 8276
ENYEDISpecial weather statement, Jul 22, 3:59 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
359 PM EDT WED JUL 22 2015
FLZ023-025-031-032-222045-
BAKER FL-BRADFORD FL-INLAND DUVAL FL-CLAY FL-
359 PM EDT WED JUL 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BAKER...NORTHEASTERN
BRADFORD...NORTHWESTERN CLAY AND SOUTHWESTERN DUVAL COUNTIES UNTIL
445 PM EDT...
AT 359 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CISCO GARDENS TO NEAR
MAXVILLE...AND MOVING EAST AT 30 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...MIDDLEBURG...MAXVILLE...OAKLEAF PLANTATION...DOCTORS
INLET...CECIL FIELD...LAKESIDE...BELLAIR-MEADOWBROOK TERRACE...
BALDWIN...LAWTEY...JACKSONVILLE HEIGHTS...WHITEHOUSE AIR FIELD AND
ASBURY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3006 8174 3005 8209 3033 8210 3034 8205
3027 8205 3038 8193 3041 8181
TIME...MOT...LOC 1959Z 272DEG 25KT 3036 8186 3024 8206
ENYEDISpecial weather statement, Jul 22, 4:09 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
409 PM EDT WED JUL 22 2015
FLZ024-124-222100-
COASTAL NASSAU FL-INLAND NASSAU FL-
409 PM EDT WED JUL 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NASSAU COUNTY UNTIL
500 PM EDT...
AT 409 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF KINGSLAND...MOVING SOUTHEAST AT 10 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
YULEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3062 8151 3056 8161 3058 8160 3058 8162
3059 8163 3058 8165 3055 8166 3057 8167
3057 8170 3056 8173 3054 8173 3054 8175
3067 8184 3075 8171 3075 8170
TIME...MOT...LOC 2009Z 323DEG 9KT 3068 8173
ENYEDILocal storm report, Jul 22, 4:14 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
414 PM EDT WED JUL 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM TSTM WND GST 2 NW JACKSONVILLE BEACH 30.30N 81.41W
07/22/2015 E55 MPH DUVAL FL TRAINED SPOTTER
&&
AWALKERLocal storm report, Jul 22, 4:15 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
415 PM EDT WED JUL 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM HAIL 2 NW JACKSONVILLE BEACH 30.30N 81.41W
07/22/2015 E0.25 INCH DUVAL FL TRAINED SPOTTER
&&
AWALKERSpecial weather statement, Jul 22, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 421 PM EDT WED JUL 22 2015 FLZ022-030-031-036-222115- ALACHUA FL-BRADFORD FL-UNION FL-COLUMBIA FL- 421 PM EDT WED JUL 22 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLUMBIA...WEST CENTRAL BRADFORD...NORTH CENTRAL ALACHUA AND UNION COUNTIES UNTIL 515 PM EDT... AT 421 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER UPLAND PINES...OR 7 MILES WEST OF WORTHINGTON SPRING...MOVING EAST AT 15 MPH. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. LOCATIONS IMPACTED INCLUDE... LAKE BUTLER...RAIFORD...WORTHINGTON SPRING...WORTHINGTON SPRINGS... GROVES...UPLAND PINES...BEASLEY...PALESTINE COMMUNITY...NEW RIVER... PROVIDENCE...LA CROSSE...BROOKER...JOHNSTOWN...ELLERBEE AND DUKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2992 8266 3007 8258 3011 8220 2981 8231 TIME...MOT...LOC 2021Z 256DEG 15KT 2996 8255 ENYEDI
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 3:12 AM EDT | Heat Advisory | JAX | Baker, Bradford, Duval, Flagler, Nassau, Suwannee and 1 more | 15 hr |
| Jul 22, 2:43 PM EDT | Special Weather Statement | JAX | Baker | 62 min |
| Jul 22, 3:06 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Duval, Nassau | 24 min |
| Jul 22, 3:14 PM EDT | Special Weather Statement | JAX | Baker | 31 min |
| Jul 22, 3:20 PM EDT | Special Weather Statement | JAX | Duval | 40 min |
| Jul 22, 3:30 PM EDT | Special Weather Statement | JAX | Nassau | 45 min |
| Jul 22, 3:31 PM EDT | Special Marine Warning | JAX | 119 min | |
| Jul 22, 3:41 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 64 min |
| Jul 22, 3:46 PM EDT | Special Weather Statement | JAX | Gilchrist | 44 min |
| Jul 22, 3:54 PM EDT | Special Weather Statement | JAX | Hamilton | 66 min |
| Jul 22, 3:59 PM EDT | Special Weather Statement | JAX | Clay | 46 min |
| Jul 22, 4:02 PM EDT | Areal Flood Advisory | JAX | Duval | 88 min |
| Jul 22, 4:09 PM EDT | Special Weather Statement | JAX | Nassau | 51 min |
| Jul 22, 4:17 PM EDT | Areal Flood Warning | JAX | Duval | 118 min |
| Jul 22, 4:29 PM EDT | Areal Flood Warning | JAX | Duval | 3 hr |
| Jul 22, 4:31 PM EDT | Special Weather Statement | JAX | Nassau | 44 min |
| Jul 22, 4:35 PM EDT | Special Marine Warning | JAX | 3 hr | |
| Jul 22, 4:37 PM EDT | Special Weather Statement | JAX | Bradford, Clay, Saint Johns | 68 min |
| Jul 22, 4:43 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Putnam, Saint Johns | 62 min |
| Jul 22, 4:46 PM EDT | Special Weather Statement | JAX | Columbia | 59 min |
| Jul 22, 4:54 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Jul 22, 5:05 PM EDT | Areal Flood Advisory | JAX | Nassau | 85 min |
| Jul 22, 5:16 PM EDT | Severe Thunderstorm Warning | JAX | Bradford, Clay | 44 min |
| Jul 22, 5:22 PM EDT | Special Weather Statement | JAX | Flagler, Putnam, Saint Johns | 53 min |
| Jul 22, 5:49 PM EDT | Areal Flood Advisory | JAX | Saint Johns | 86 min |
| Jul 22, 6:17 PM EDT | Special Weather Statement | JAX | Hamilton | 43 min |
| Jul 22, 6:20 PM EDT | Special Weather Statement | JAX | Flagler, Putnam | 55 min |
| Jul 22, 6:49 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion, Putnam | 27 min |
| Jul 22, 7:09 PM EDT | Special Weather Statement | JAX | Alachua, Marion, Putnam | 66 min |
| Jul 22, 5:19 PM EDT | Special Weather Statement | JAX | Echols | 41 min |
| Jul 22, 5:28 PM EDT | Severe Thunderstorm Warning | JAX | Echols | 32 min |
| Jul 22, 5:53 PM EDT | Special Weather Statement | JAX | Echols | 67 min |
| Jul 22, 5:58 PM EDT | Special Weather Statement | JAX | Lanier | 47 min |
| Jul 22, 7:11 PM EDT | Special Weather Statement | JAX | Clinch | 49 min |
| Jul 22, 7:12 PM EDT | Special Weather Statement | JAX | Ware | 48 min |
| Jul 22, 7:38 PM EDT | Special Weather Statement | JAX | Clinch, Echols | 67 min |
| Jul 22, 7:45 PM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols | 30 min |
Nearby
Special Weather Statements in Florida, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.